# SDR 2006UALA00219

- Difficulty date: January 30, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 38,885 hours, 13,864 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: 2r Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R PUSHED WAS UP BY GROUND EQUIPMENT CAUSING A 2.5 INCH HIGH AND 30 INCH LONG BEND IN THE LOWER AFT EDGE OF THE DOOR.  LOWER EDGE OF THE DOOR WAS ALSO BENT INBOARD 1 INCH.  PERFORMED A DOUBLER REPAIR PER SRM 52-10-00-201.  MAJOR REPAIR ON A PSE PER UNITED DECISION DIAGRAM. REPLACED RETAINER CLIP & ANGLE "X"MEMBER, T4626.    PRESSURE CHECKED WITH NO LEAKING FOUND.
